QUT ePrints

Numerical simulation of the nonlinear fractional dynamical systems with fractional damping for the extensible and inextensible pendulum

Yin, Cui-Ying, Liu, Fawang, & Anh, Vo V. (2007) Numerical simulation of the nonlinear fractional dynamical systems with fractional damping for the extensible and inextensible pendulum. Journal of Algorithms & Computational Technology, 1(4), pp. 427-447.

View at publisher

Abstract

In this paper we consider a class of nonlinear dynamical systems with fractional damping. The problem is transformed into a system of fractional-order differential equations. A computationally effective fractional predictor-corrector method is used to simulate and examine the effects and solution behavior of the nonlinear dynamical systems with fractional damping for extensible and inextensible pendulum. The corresponding error analysis is derived. Finally, some numerical examples are given. This method and technique can be applied to solve other fractional-order ordinary differential equations.

Impact and interest:

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

363 since deposited on 10 Oct 2008
80 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 15090
Item Type: Journal Article
Keywords: NONLINEAR FRACTIONAL DIFFERENTIAL EQUATION, PREDICTOR, CORRECTOR METHOD, ERROR ANALYSIS, FRACTIONAL DERIVATIVE, THE EXTENSIBLE AND INEXTENSIBLE PENDULUM
DOI: 10.1260/174830107783133888
ISSN: 1748-3018
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Analysis (010301)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Pure Mathematics not elsewhere classified (010199)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Ordinary Differential Equations Difference Equations and Dynamical Systems (010109)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2007 Multi-Science Publishing
Copyright Statement: Reproduced in accordance with the copyright policy of the publisher.
Deposited On: 10 Oct 2008
Last Modified: 29 Feb 2012 23:40

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page